MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL ROOT KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. MENISCAL ROOT KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number MENISCAL ROOT KIT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device disposition is unknown and the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was discovered during monthly maude review that a facility had reported the following: the arthrex component of an ar-4550, knee scorpion needle, had the tip break off in patient's knee joint during surgery and was seen on x-ray post op.Surgeon chose to monitor patient and not go in after the tip.Maude report contained no facility or reporter name/contact information.Therefore no follow up is possible.

Brand Name
MENISCAL ROOT KIT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7691664
Report Number1220246-2018-00549
Device Sequence Number2580160
Product Code GAT
UDI-Device Identifier00888867217379
UDI-Public00888867217379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMENISCAL ROOT KIT
Device Catalogue NumberAR-4550
Device Lot Number10034428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;